North Carolina, 2016

Damaging Winds in North Carolina, July 30, 2016

July 30, 2016 · NWS MHX · 5 events in 3 counties and zones

Scattered thunderstorms developed across eastern North Carolina during the afternoon of July 30th 2016 as the sea breeze moved inland into very unstable air. A few of the storms became severe producing damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MHX wrote it up.

Scattered thunderstorms developed across eastern North Carolina during the afternoon of July 30th 2016 as the sea breeze moved inland into very unstable air. A few of the storms became severe producing damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Jul 30, 12:47 PM EST, 43 minutes earlier.

Area forecast discussion, Jul 30, 12:47 PM EST, 43 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
147 PM EDT SAT JUL 30 2016

.SYNOPSIS...
Bermuda high pressure offshore with a trough inland will persist
through the weekend. A weak boundary will stall over the area this
morning and then lift back north by later tonight. A weak cool
front will approach from the northwest early next week then stall
near the area by mid week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 140 PM Saturday, Had to raise highs this afternoon,
especially across southern portion of the CWA. Also adjusted
hourly temperatures and dewpoints to reflect warm muggy conditions
with heat index values well into the 105 to 110 range across
portions of the area outside of areas receiving showers and
thunderstorms. Also adjusted PoPs to roughly 50 across the area
and likely for the next few hours where existing storms are
tracking. The showers and thunderstorm development are the result
of the combination of a decent mid- level shortwave crossing the
area later this afternoon, coupled with a moist/unstable airmass
(LI values of -6 to -8 and CAPE 3000 to 4000 J/KG this afternoon),
will lead to a good coverage of showers and thunderstorms this
afternoon and evening. While the threat of any widespread severe
weather is small, any thunderstorms could produce gusty winds and
heavy downpours.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
As of 345 AM Saturday, surface trough will linger inland tonight
with weak shortwave energy moving through at the mid-levels. As a
result, any ongoing convection late in the day will continue into
the nighttime hours and have kept about a 40 pct PoP going through
the night. Overnight lows should range from 73 to 78 degrees.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
As of 330 AM Saturday...00Z models runs remain consistent with
forecast of a pattern change Sun-Wed, indicating a rare early
August cold frontal passage through entire area by mid week. Some
model differences at end of week as latest ECMWF is indicating a
secondary short wave trough passage while GFS is not as amplified
and returns to mid level ridge pattern. Made minor adjustments to
temps and POPs during period, mainly to reduce to just slight
chance most of area Wed-Thu.

Sunday and Sunday night...Short wave energy ahead of broad
mid/upper level trough progressing east from Ohio/Tennessee valley
will affect area during period. Surface boundaries will remain
west and northwest of area, thus expect scattered coverage and
kept POPs mainly in higher chance range. Mid/Upper level ridge
continues to break down as the broad trough over the Tennessee
Valley continues to dig south. Meanwhile, the frontal boundary
slowly sinks down from the NW, but remains to the north. This will
provide better chances for showers and thunderstorms to develop,
especially during the afternoon and evening. Model low level
thickness values appear similar to Saturday, thus went with warmer
MAV MOS with highs 92-94 inland and upper 80s to around 90 coast.
Lows Sunday night 75-80. Some areas will approach heat indices
near 105 Sunday afternoon but not expected to be widespread enough
for advisory criteria at this time.

Monday through Wednesday...Upstream energy moving into central
Canada will result in amplification of mid/upper level trough
moving into eastern U.S. Mon-Tue, resulting in surface cold front
approaching Monday night and moving into area Tuesday. Models
indicate enough of a push front high pressure to north for
boundary to actually move all the way through area Tuesday night,
then stalling and washing out to south Wednesday. Given good model
agreement, generally kept previous forecast of model blend
solution. Good coverage of convective activity expected ahead of
front, with likely POPS all of area Monday, eastern half Monday
night and southeast third Tuesday. Some locally heavy rain
possible with PW values around 2 inches, and isolated severe
possible with decent surface and mid level forcing.
Did indicate slightly slower frontal push into area on Tuesday,
and lowered POPs on Wednesday.

Not a major cool air push behind front and temps will actually
just drop back to near normal levels with highs near 90 and lows
70-75.

Thursday through Friday...Per above, some model differences late
week as latest ECMWF is bringing another short wave trough from
northwest Thursday night, resulting in secondary surge of NE winds
Friday. GFS keeps this short wave farther north, and generally
indicates return to mid level ridging and return to Bermuda high
type pattern by late Friday. Given these differences, generally
stuck with previous forecast of high pressure extending over area
from NE both days with front washing out to south. Lowered POPs to
slight chance for Thursday and kept dry forecast for Thursday
night with slight chance again for Friday. Temps still near normal
both days with lows 70-75 and highs near 90.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Short term /Through Sunday Afternoon/...
VFR conditions expected through the short term with a couple
exceptions. First, scattered convection may result in brief sub-
VFR conditions during the afternoon and evening hours. Second,
patchy fog could develop, especially in areas that receive rain.
Confidence for fog is low at this time so it is not included in
the TAF. Winds will be light from the south during the period with
a cumulus cloud deck around 5k ft.

Long Term /Sunday through Wednesday/
As of 330 AM Saturday....Scattered to widespread rain and
thunderstorms through Tuesday will produce periods of sub-VFR
conditions. Precip chances lowering Tuesday night and Wednesday
with cold front pushing south of area, with VFR expected to
prevail.

&&

.MARINE...
Short Term /Today and Tonight/...
As of 140 PM Saturday, winds continue to be very light this
morning with less than 10 KT of wind currently. Directions are
E/NE north of the Crystal Coast, with SW winds over the southern
waters. Seas are running 1-3 feet. Based on current trend adjusted
wind to hold boundary across the waters through the afternoon
before it dissipates this evening or moves back north. When it
does so, winds will become S/SW on all waters this tonight at
5-15 knots with seas 2-4 feet. A few periods of 15-20 knot winds
will be possible tonight.

Long Term /Sunday through Wednesday/...
As of 330 AM Saturday...Models remain in good agreement of SW flow
over waters Sunday through Monday night with high pressure
offshore and frontal boundary approaching from northwest. Latest
model blend does indicate slightly stronger speeds, but still
mainly 10-20 knots. Surface cold front passage from north-
northwest expected Tuesday with winds shifting to north-northeast
by Tuesday night. Slightly stronger surge of northeast winds up to
15 knots fore Wednesday.

Seas mainly 2-4 feet during period, with some heights to 5 feet
outer portions of southern and central waters with stronger
southwest winds Sunday-Monday night.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ029-044>047-
     079>081-090>095-098-103.
MARINE...None.

&&

SYNOPSIS...CTC
NEAR TERM...RSB/CTC
SHORT TERM...CTC
LONG TERM...RSB/JBM
AVIATION...JBM/SGK
MARINE...RSB/CTC/JBM
Hazardous weather outlook, Jul 30, 9:55 AM EST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1055 AM EDT SAT JUL 30 2016

NCZ029-044>047-079>081-090>094-311500-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
1055 AM EDT SAT JUL 30 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-311500-
OUTER BANKS HYDE-
1055 AM EDT SAT JUL 30 2016

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-103-311500-
CARTERET-ONSLOW-OUTER BANKS DARE-
1055 AM EDT SAT JUL 30 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 30, 12:05 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
105 PM EDT SAT JUL 30 2016

NCZ044-079-091-301745-
GREENE-PITT-LENOIR-
105 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LENOIR...GREENE AND
NORTHWESTERN PITT COUNTIES...

AT 105 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SNOW HILL...OR
NEAR FARMVILLE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...WINTERVILLE...FARMVILLE...SNOW HILL...EAST CAROLINA
UNIVERSITY...PITT GREENVILLE AIRPORT...DOWDY FICKLEN STADIUM...
WALSTONBURG AND FALKLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3550 7782 3553 7782 3577 7750 3554 7728
      3535 7781 3537 7781 3537 7780 3540 7780
      3542 7782 3550 7783
TIME...MOT...LOC 1705Z 233DEG 21KT 3553 7766

31
Special weather statement, Jul 30, 12:46 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
146 PM EDT SAT JUL 30 2016

NCZ092-093-095-098-301845-
CARTERET-ONSLOW-JONES-CRAVEN-
146 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ONSLOW...WESTERN
CARTERET...SOUTH CENTRAL CRAVEN AND SOUTHEASTERN JONES COUNTIES...

AT 146 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PUMPKIN
CENTER... MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...HALF MOON...NEW RIVER STATION...PINEY GREEN...
CAMP LEJEUNE CENTER...PUMPKIN CENTER...SWANSBORO AND MAYSVILLE.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3463 7735 3477 7755 3499 7732 3481 7705
TIME...MOT...LOC 1746Z 222DEG 11KT 3477 7736

31
Local storm report, Jul 30, 1:11 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
211 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     MARINE TSTM WIND 2 W EAST LAKE LANDING   35.90N  76.01W
07/30/2016  M45 MPH          AMZ130             NC   MESONET

&&

EVENT NUMBER MHX1600304

KEARNS
Special weather statement, Jul 30, 1:14 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
214 PM EDT SAT JUL 30 2016

NCZ029-045-080-301900-
BEAUFORT-WASHINGTON-MARTIN-
214 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEAUFORT...
EASTERN MARTIN AND NORTHWESTERN WASHINGTON COUNTIES...

AT 212 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WILLIAMSTON...
MOVING NORTHEAST AT 15 MPH.

WINDS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSTON...PLYMOUTH...JAMESVILLE...EVERETTS AND BEARGRASS.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3581 7663 3569 7713 3586 7719 3592 7703
      3589 7702 3589 7704 3586 7704 3586 7701
      3590 7692 3586 7689 3582 7690 3581 7688
      3585 7684 3589 7683 3586 7676 3592 7671
      3594 7672 3593 7674 3596 7672
TIME...MOT...LOC 1812Z 254DEG 9KT 3580 7707

5
Special weather statement, Jul 30, 1:24 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
224 PM EDT SAT JUL 30 2016

NCZ045>047-301930-
TYRRELL-WASHINGTON-WESTERN DARE-
224 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MAINLAND DARE...
NORTHERN TYRRELL AND NORTHEASTERN WASHINGTON COUNTIES...

AT 224 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF COLUMBIA...OR 15 MILES SOUTH OF HERTFORD...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA AND CRESWELL.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3604 7592 3592 7589 3586 7644 3602 7648
      3603 7646 3604 7645 3605 7641
TIME...MOT...LOC 1824Z 256DEG 17KT 3597 7638

5
Special weather statement, Jul 30, 1:29 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
229 PM EDT SAT JUL 30 2016

NCZ092>095-301915-
CARTERET-JONES-PAMLICO-CRAVEN-
229 PM EDT SAT JUL 30 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
PAMLICO...WEST CENTRAL CARTERET...SOUTHEASTERN CRAVEN AND
SOUTHEASTERN JONES COUNTIES...

AT 228 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED 9 MILES SOUTHWEST
OF HAVELOCK...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BERN...HAVELOCK...NEWPORT...MINNESOTT BEACH FERRY...
NEUSE FOREST...CHERRY BRANCH FERRY TERMINAL...
ARAPAHOE AND MINNESOTT BEACH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3492 7722 3511 7683 3482 7674 3474 7711
TIME...MOT...LOC 1828Z 255DEG 17KT 3485 7705

TL

The radar

The Morehead City radar (KMHX), 48 km away, was scanning. The volume nearest the first event began at 18:32 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Onslow

When
July 30, 1:30 PM EST
Where
Onslow County, 0.69 mi N of Bell Fork
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
34.760, -77.400

Strong winds blew down trees onto Highway 17 near Jacksonville.

Thunderstorm Wind, Washington

When
July 30, 2:05 PM EST
Where
Washington County, 2.34 mi ESE of Mt Tabor
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.860, -76.580

Strong winds blew down trees onto Newland Road southeast of Roper.

Thunderstorm Wind, Pamlico

When
July 30, 2:09 PM EST
Where
Pamlico County, 0.69 mi N of Arapahoe
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.040, -76.830

Several small trees blown down by strong winds north of Arapahoe.

Thunderstorm Wind, Washington

When
July 30, 2:26 PM EST
Where
Washington County, 0.69 mi S of Wenona
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
35.710, -76.650

Strong winds blew down a tree onto Railroad Bed Road near Wenona.

Thunderstorm Wind, Washington

When
July 30, 3:00 PM EST
Where
Washington County, 3.45 mi S of Cherry
Measured
50 kt (58 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
35.800, -76.420

Strong winds blew down large tree limbs at Pettigrew State Park.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2016Every state in 2016This day in weather historyWarnings in North Carolina, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 640841, 640843, 640844, 640840, 640842.